JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THREE-STEP ITERATIVE ALGORITHMS FOR FIXED POINT PROBLEMS AND VARIATIONAL INCLUSION PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THREE-STEP ITERATIVE ALGORITHMS FOR FIXED POINT PROBLEMS AND VARIATIONAL INCLUSION PROBLEMS
Cho, Sun-Young; Hao, Yan;
  PDF(new window)
 Abstract
In this paper, a three-step iterative method is considered for finding a common element in the set of fixed points of a non-expansive mapping and in the set of solutions of a variational inclusion problem in a real Hilbert space.
 Keywords
non-expansive mapping;fixed point;three-step iterative algorithm;resolvent operator;
 Language
English
 Cited by
 References
1.
S. Adly and W. Oettli, Solvability of generalized nonlinear symmetric variational inequalities, J. Austral. Math. Soc. Ser. B 40 (1999), no. 3, 289–300. crossref(new window)

2.
H. Brezis, Operateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland Mathematics Studies, No. 5. Notas de Matematica (50). North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York, 1973.

3.
Y. J. Cho, S. M. Kang, and X. Qin, On systems of generalized nonlinear variational inequalities in Banach spaces, Appl. Math. Comput. 206 (2008), no. 1, 214–220. crossref(new window)

4.
Y. J. Cho and X. Qin, Generalized systems for relaxed cocoercive variational inequalities and projection methods in Hilbert spaces, Math. Inequal. Appl. 12 (2009), no. 2, 365–375.

5.
Y. J. Cho and X. Qin, Systems of generalized nonlinear variational inequalities and its projection methods, Nonlinear Anal. 69 (2008), no. 12, 4443–4451. crossref(new window)

6.
Y. J. Cho, X. Qin, and J. I. Kang, Convergence theorems based on hybrid methods for generalized equilibrium problems and fixed point problems, Nonlinear Anal. 71 (2009), no. 9, 4203–4214. crossref(new window)

7.
R. Glowinski and P. Le Tallec, Augmented Lagrangian and Operator-Splitting Methods in Nonlinear Mechanics, SIAM Studies in Applied Mathematics, 9. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1989.

8.
A. Hamdi, A modified Bregman proximal scheme to minimize the difference of two convex functions, Appl. Math. E-Notes 6 (2006), 132–140.

9.
S. Haubruge, V. H. Nguyen, and J. J. Strodiot, Convergence analysis and applications of the Glowinski-Le Tallec splitting method for finding a zero of the sum of two maximal monotone operators, J. Optim. Theory Appl. 97 (1998), no. 3, 645–673. crossref(new window)

10.
A. Moudafi, On the difference of two maximal monotone operators: regularization and algorithmic approaches, Appl. Math. Comput. 202 (2008), no. 2, 446–452. crossref(new window)

11.
M. A. Noor, Three-step iterative algorithms for multivalued quasi variational inclusions, J. Math. Anal. Appl. 255 (2001), no. 2, 589–604. crossref(new window)

12.
M. A. Noor, General variational inequalities and nonexpansive mappings, J. Math. Anal. Appl. 331 (2007), no. 2, 810–822. crossref(new window)

13.
M. A. Noor and Z. Huang, Three-step methods for nonexpansive mappings and variational inequalities, Appl. Math. Comput. 187 (2007), no. 2, 680–685. crossref(new window)

14.
M. A. Noor and Z. Huang, Some resolvent iterative methods for variational inclusions and nonexpansive mappings, Appl. Math. Comput. 194 (2007), no. 1, 267–275. crossref(new window)

15.
M. A. Noor, K. I. Noor, A. Hamdi, and E. H. El-Shemas, On difference of two monotone operators, Optim. Lett. 3 (2009), no. 3, 329–335. crossref(new window)

16.
M. A. Noor, T. M. Rassias, and Z. Huang, Three-step iterations for nonlinear accretive operator equations, J. Math. Anal. Appl. 274 (2002), no. 1, 59–68. crossref(new window)

17.
X. Qin, Y. Su, and M. Shang, Approximating common fixed points of asymptotically nonexpansive mappings by composite algorithm in Banach spaces, Cent. Eur. J. Math. 5 (2007), no. 2, 345–357. crossref(new window)

18.
S. Reich, Constructive Techniques for Accretive and Monotone Operators, Applied nonlinear analysis (Proc. Third Internat. Conf., Univ. Texas, Arlington, Tex., 1978), pp. 335–345, Academic Press, New York-London, 1979.

19.
M. Shang, Y. Su, and X. Qin, Three-step iterations for nonexpansive mappings and inverse-strongly monotone mappings, J. Syst. Sci. Complex. 22 (2009), no. 2, 333–344. crossref(new window)

20.
B. Xu and M. A. Noor, Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 267 (2002), no. 2, 444–453. crossref(new window)

21.
Y. Yao and M. A. Noor, On viscosity iterative methods for variational inequalities, J. Math. Anal. Appl. 325 (2007), no. 2, 776–787. crossref(new window)